# SDR HEEA087870

- Difficulty date: January 16, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 5,171 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Seal
- Condition: Torn
- Location: Bearing
- Part time: 128 hours
- Component: Bearing
- Component part number: 407340339107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR DRIVE BLOWER SHAFT BEARING, RUBBER SEAL TORN. REPLACED BEARING.
